# SDR SCNA20240327164

- Difficulty date: March 1, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 49,320 hours, 28,907 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 761468 - CLIP THAT HOLDS 1R GIRT BAR IS LOOSE. ADJUSTED CLIP ON 1R GIRT BAR IAW AMM 25-66-00
